# SDR REXA2017101501099

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 27,714 hours, 24,874 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT 14TH STAGE DUCT WARNING MESSAGE WITH AURAL AND CHIME WARNINGS.  COMPLIED WITH QRH BY CLOSING THE 14TH STAGE SOV AND SELECTING 14TH STAGE ISOLATION VALVE TO OPEN.  WARNING CLEARED PRIOR TO 40 SECONDS.   WARNING REAPPERED WITHIN 2 MINUTES LATER, WITH THE RT 14TH STAGE SOV STILL CLOSED,  NO ANTI ICE WAS USED AT ANY TIME.  THE SYNOPTIC PAGE WAS SHOWING RED BETWEEN THE 14TH STAGE SOV AND COWL ANTI ICE VALVE.  IAW QRH, THE RT THRUST WAS SET TO IDLE AND RT THRUST REMAINED OFF.  REMOVED AND REPLACED THE RT PYLON SENSING ELEMENT A58WK IAW AMM 36-21-04.  PERFROMED OPS CHECK IAW AMM 36-21-00. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
